# SDR CA000927011

- Difficulty date: September 2, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Curtis C46AAIRLIFT
- Aircraft time: 19,466 hours
- Engine: Pwa R280051
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: S18193
- Condition: Worn
- Location: Throttle Linkage
- Component: Power Lever, Pwa
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, E

## Discrepancy

(CAN) DURING TAKEOFF OUT OF SANDY LAKE, THE PILOT NOTICED NR 1 THROTTLE SETTING LOOSE.   HE ABORTED THE TAKEOFF AND SHUT DOWN THE ENGINE.  UPON INSPECTION, IT WAS FOUND THAT THE JAM NUT CAME LOOSE, AND WORE THE THREADS OUT OF THE ROD END.  (X)
